# SDR FDEA202004270802

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 89,256 hours, 20,678 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B4573
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLEARING RUNWAY NBR 10 TIRE FAILURE ALERT APPEARED ASSOCIATED NOISE AND   THUMP. DURING TAXI INTO GATE.   FOUND NBR 10 M/W TIRE DAMAGED  NO FURTHER DAMAGE FOUND.  NBR 10 M/W TIRE ASSY   REPLACED AS PER AMM 32-41-01-4   REV OCT 26/2018 .
